Page 40 - 9th Annual Research Report-web
P. 40

H. M. Jaradat, “New solitary wave and multiple soliton solutions for the time-space fractional
               Boussinesq equation”, Italian Journal of Pure and Applied Mathematics, Vol. 36, pp: 367-376,
               2016.

               H. M. Jaradat, M. Alquran, M. M. M. Jaradat, Z. Mustafa, “Mathematical analysis and physical
               interpretation on new multiple solitonic solutions of N-coupled modified kdV system”, Journal of
               Mathematical Analysis, Vol. 7, No. 6, pp: 118-129, 2016.

               H. M. Jaradat, M. M. Jaradat, F. Awawdeh, Z. Mustafa, O. Alsayyed, “A new numerical method
               for  heat  equation  subject  to  integral  specifications”,  Journal  of  Nonlinear  Science  and
               Applications, Vol. 9, No. 5, pp: 2117-2125, 2016.

               H.  M.  Jaradat,  S.  Al-Shara,  M.  M.  M.  Jaradat,  Z.  Mustafa,  O.  Alsayyed,  M.  Alquran,  K.  M.
               Abohassan, S. Momani, “New solitary wave and multiple soliton solutions for the time-space
               coupled fractional mKdV System with time-dependent coefficients”, Journal of Computational
               and Theoretical Nanoscience, Vol. 13, No. 12, pp: 9082-9089,2016.

               H.  M.  Jaradat,  S.  Al-Shara’,  Q.  Khan,  M.  Alquran,  K.  Al-Khaled,  “Analytical  solution  of  time-
               fractional Drinfeld-Sokolov-Wilson system using residual power series method”, International
               Journal of Applied Mathematics, Vol.  46, No.1, pp:  64-70,2016.

               H. M. Jaradat, “Dynamic behavior of traveling wave solutions for new couplings of the burgers
               equations with time-dependent variable coefficients”, Advances in Difference Equations, 2017.

               H.  M.  Jaradat,  I.    Jaradat,  M.  Alquran,  M.  M.  M.  Jaradat,  Z.  Mustafa,  K.  M.  Abohassan,  R.
               Abdelkarim,  “Approximate  solutions  to  the  generalized  time-fractional  ITO  system”,  Italian
               Journal of Pure and Applied Mathematics, Vol. 37, Issue 1, pp: 699-710, 2017.

               M. A. Ganaie, H. Soni, G. A. Naikoo, L. T. S. Oliveira, H. K. Rawat, P. K. Mehta, N. Narain, “Screening
               of  low  cost  agricultural  wastes  to  maximize  the  fructosyltransferase  production  and  its
               applicability in generation of fructooligosaccharides by solid state fermentation”, International
               Biodeterioration & Biodegradation, Vol. 118, pp: 19-26, 2017.

               M. Alquran, K. Al-khaled, S. Sivasundaram, H. M. Jaradat, “Mathematical and numerical study of
               existence  of  bifurcations  of  the  generalized  fractional  Burgers-Huxley  equation”,  Nonlinear
               studies, Vol. 24, No. 1, pp: 235-244, 2017.

               M. Imsatfia, R. Horchani, "Invariant formulation of a variational problem: physical applications",
               Universal Journal of mathematics and mathematical sciences, Vol. 8, No. 1-2, pp: 21-40, 2016.

               M. M. M. Jaradat, Z. Mustafa, A. H. Ansari, P. S. Kumari, D. Dolicanin-Djekic, H. M. Jaradat, “Some
               fixed point results for F-generalized cyclic contractions on metric-like space with applications to
               graphs and integral equations”, Journal of Mathematical Analysis, Vol. 8, No. 1, pp: 28-45, 2017.

               M. Naeem, T. Aftab, M. Idrees, M. Singh, A. Ali, M. Masroor, A. Khan, M. Uddin, L. Varshney,
               “Modulation  of  physiological  activities,  active  constituents  and  essential  oil  production  of



                                                                                                              32
   35   36   37   38   39   40   41   42   43   44   45